Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

LLL reduction and a conjecture of Gunnells


Authors: Darrin Doud and Russell Ricks
Journal: Proc. Amer. Math. Soc. 138 (2010), 409-415
MSC (2000): Primary 11H55; Secondary 11F75
Published electronically: September 17, 2009
MathSciNet review: 2557158
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Paul Gunnells has developed an algorithm for computing actions of Hecke operators on arithmetic cohomology below the cohomological dimension. One version of his algorithm uses a conjecture concerning LLL-reduced matrices. We prove this conjecture for dimensions 2 through 5 and disprove it for all higher dimensions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11H55, 11F75

Retrieve articles in all journals with MSC (2000): 11H55, 11F75


Additional Information

Darrin Doud
Affiliation: Department of Mathematics, Brigham Young University, Provo, Utah 84602
Email: doud@math.byu.edu

Russell Ricks
Affiliation: Department of Mathematics, Brigham Young University, Provo, Utah 84602
Email: russellricks@byu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-10131-4
PII: S 0002-9939(09)10131-4
Keywords: LLL-reduced lattices
Received by editor(s): December 31, 2008
Published electronically: September 17, 2009
Communicated by: Ken Ono
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.